# SDR HALA2010101800473

- Difficulty date: October 18, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 33,497 hours, 6,348 cycles
- Engine: Pwa PW4060
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK - DUE TO CABIN AUTO INOP, UPON ARRIVAL MODE SELECTOR ON MAN. POSITION.  PERFORMED FIM 21-31-00 MANUAL MODE CTRL TEST-CABIN IAW AMM TASK 21-31-00-705-071, MESSAGE CLEARED, OK FOR FLIGHT.  CHECKED OUTFLOW VALVE FOR OBSTRUCTION FOUND NORMAL, IAW AMM TASK21-31-00-705-071 MANUAL MODE CONTROL TEST PASSED.
